# SDR ZP7A20130214001

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N38PS
- Make and model: Lear 35A
- Aircraft serial: 206
- Aircraft time: 11,686 hours, 9,439 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Master Switch
- Part number: MS250893A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FAILURE OF PRIMARY PITCH TRIM.  AFTER ROTATION, PF NOTICED INCREASED CONTROL PRESSURES REQUIRED TO MAINTAIN FLIGHT ATTITUDE, DESPITE ACTUATING NOSE DOWN TRIM.  PF ASKED PNF TO ATTEMPT TO TRIM AC FROM THE RIGHT YOKE.  NO EFFECT.  MEMORY ITEMS WERE ACCOMPLISHED FOR A PITCH TRIM FAILURE, AND AC WAS BROUGHT UNDER CONTROL BY REDUCING POWER SETTING AND USING SECONDARY PITCH TRIM.  LANDING WAS WITHOUT INCIDENT.  PRIMARY PITCH TRIM FUNCTIONED NORMALLY DURING PREFLIGHT CHECKS, AND ON TAXI AFTER LANDING, BUT NOT WHILE AIRBORNE.  MX DETERMINED THE LT CONTROL WHEEL MASTER SWITCH WAS FAULTY, WHICH CAUSED THE SYSTEM TO THINK THE PILOT WAS CONSTANTLY ACTUATING THIS SWITCH THEREFORE INHIBITING PITCH TRIM CHANGES.  SWITCH WAS REPLACED AND THE PITCH TRIM SYSTEM WORKS AS NORMAL.
